Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    The combined one with progesterone and oestrogen.

    Those of you who take it , have you experienced any bad side affects?
    Offline

    15
    ReputationRep:
    The usual side effects seem to be weight gain, the odd mood swings and break out of spots.
    Offline

    2
    ReputationRep:
    None for me, possibly weight gain but it's hard to tell as I could have just eaten lots my weight fluctuates a lots. But it will vary from person to person
    Offline

    14
    ReputationRep:
    It made me feel a little sick at first. But I got over that.
    Offline

    2
    ReputationRep:
    Constant light bleeding. Weight gain. Other than that nothing.
    Offline

    2
    ReputationRep:
    Nope, none.
    Offline

    0
    ReputationRep:
    at first felt a bit sick, but not any more
    a bit of weight gain, but nothing hugely noticeable
    no spots, then again my skins always been clear
    my boobs have BALLOONED, thats a plus in my books though

    apart from that its all good, lot less painful periods is good
    Offline

    15
    ReputationRep:
    It ****ed me up. I was on it for about 8 months, then realised that I was crying for no reason very often, feeling really low, irritable, snapping at people. Came off it, and everything went back to normal, tried it again for a few months and the same thing happened, so I switched to the mini-pill. Didn't like the unpredictable spotting, came off it. Still looking for something else. Most of my friends who started on the combined pill were just fine on it, though. :yes: Won't know until you try it.
    Offline

    0
    ReputationRep:
    I was extremely nausious for the first month or so, I keep getting quite ill since I started it.
    My boobs have gone up almost 2 cup sizes (from 34DD to almost 34F), and are rather sore most of the time. I haven't noticed much weight gain though.
    I have been a bit depressed for a couple of years, but since starting four months ago, I have been crazy down, it's actually scary.
    Not noticed much difference on the acne side.
    All in all, I seem to have most of the side effects. It has made things alot more manageable though, so I doubt I will come off it, unless I actually get suicidal.
    Offline

    0
    ReputationRep:
    My gf took it for a while to avoid me getting her pregnant . however She had bad mood swings and that put strain on our relationship. now she's off the pill she's a much better person. I have to use condoms now though.
    Offline

    2
    ReputationRep:
    No side effects at all, but its different for everyone, you won't really know about its effects on you until you try it!
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: December 29, 2010
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    What newspaper do you read/prefer?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.